# SDR IPXA2022090385872

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 23,164 hours, 14,278 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: 321020SS
- Part serial: NA
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300#1 ENG O/B T/R INNER TOP EDGE BRACKET WORN/TORNREMOVED AND INSTALLED BRACKET IAW SRM 51-40-21
